# SDR UPS803225

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 5759540
- Condition: Corroded
- Location: Fs 1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION AFT BB LT TUNNEL ON BELT FRAME SPLICE, BS 1080 LONGERON 24L.  REPLACED SPLICE PER SRM 51-1-20D.
